# SDR VNAA0710008

- Difficulty date: October 11, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 9,030 hours, 9,255 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Dented
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE TO THE MIDDLE OF THE LEFT WING LEADING EDGE.  MAINTENANCE INSPECTED AND FOUND A DENT RESULTING FROM THE CONTACT.  MAINTENANCE REMOVED AND REPLACED THE LT MID LEADING EDGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
